Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal?

I have had the Mirena for over 2 years now. My periods stopped right away. Needless to say I haven't had a period since I got it put in. After intercourse there was some spotting and now I'm cramping and having dark discharge. I feel as though I'm going to start. Has this happened to anyone? Is this even normal?

Answer Question
 
normal1978

Asked by normal1978 at 10:23 PM on Oct. 19, 2010 in Health

Level 1 (2 Credits)
Answers (1)
  • I'm a mother in my 40s, had my tubes cut tied and burnt after my 3rd c-section I was 26. As I got older I experienced some dark discharge and was told it was the lining of my uterus deteriorating. Have you discussed yr symptoms with yr doctor? I'm sure they can help you with this.
    frnchvanilamoma

    Answer by frnchvanilamoma at 11:01 PM on Oct. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN